Iterative approximations for queueing networks

J.B.M. van Doremalen, J. Wessels

Onderzoeksoutput: Hoofdstuk in Boek/Rapport/CongresprocedureConferentiebijdrageAcademic

Samenvatting

If networks of queues satisfy certain conditions, then the equilibrium distribution for the number of jobs in the various stations has the so-called product-form. In such cases there are relatively elegant and simple computational procedures for the relevant behavioral characteristics. Quite commonly, however, the conditions are too severe and exact solution is practically impossible for larger problems.

In this paper we will consider iterative approximations for networks of queues which either don't possess product-form solutions or are so large that exact solution becomes intractable even using the product-form of the solution. The approximations are based on a mean value analysis approach and use either aggregation of some sort or decomposition. For the details of the approximations heuristic arguments are used. The approach is worked out for some problem types.
Originele taal-2Engels
TitelStochastic Programming
RedacteurenF. Archetti, G. Di Pillo, M. Lucertini
Plaats van productieBerlin
UitgeverijSpringer
Pagina's95-106
Aantal pagina's12
ISBN van elektronische versie978-3-540-39729-8
ISBN van geprinte versie3-540-16044-2, 978-3-540-16044-1
DOI's
StatusGepubliceerd - 1986
EvenementIFIP Workshop - Gargnano, Italië
Duur: 15 sep 198321 sep 1983

Publicatie series

NaamLecture Notes in Control and Information Sciences
Volume76
ISSN van geprinte versie0170-8643

Congres

CongresIFIP Workshop
Land/RegioItalië
StadGargnano
Periode15/09/8321/09/83

Vingerafdruk

Duik in de onderzoeksthema's van 'Iterative approximations for queueing networks'. Samen vormen ze een unieke vingerafdruk.

Citeer dit